# SDR Z5FA082011N425CS1

- Difficulty date: August 20, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N425CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0132
- Aircraft time: 4,090 hours, 3,001 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 63612153132
- Condition: Contaminated
- Location: Elevator Trim
- Part time: 4,090 hours, 3,001 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING OUT OF FL430 YELLOW ELEVATOR MIS-TRIM INDICATION ON PFD. AUTO PILOT WAS MANUALLY DISCONNECTED AND CREW WAS UNABLE TO TRIM THE ACFT NOSE DOWN. CHECK LIST WAS FOLLOWED AND AN EMERGENCY WAS DECLARED.  LANDING WAS UNEVENTFUL.  MX LUBED BOTH ELEVATOR TRIM ACTUATORS.  SYS OPERATED NORMAL AND ACFT WAS RELEASED FOR AN OCF. DURING OCF AT FL410 RECEIVED A YELLOW ELEVATOR MIS-TRIM INDICATION ON PFD AND AGAIN CREW WAS UNABLE TO DOWN TRIM THE ACFT.  CREW FOLLOWED THE CHECKLIST DIVERTED AND DECLARED AN EMERGENCY.  MX REMOVED BOTH ELEVATOR TRIM ACTUATORS FOR INSPECTION.  BOTH ACTUATORS HAD WATER CONTAMINATION. THE ACTUATORS WERE DISASSEMBLED, CLEANED AND LUBED. ELEVATOR TRIM GROUND OPS CHECK WAS NORMAL.  ACFT WAS RELEASED FOR AN OCF.  OCF WAS PERFORMED AND NO DEFECTS WERE NOTED.  ACFT RETURNED TO SERVICE.
